Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Heegaard splittings of exteriors of two bridge knots

Tsuyoshi Kobayashi

Geometry & Topology 5 (2001) 609–650

arXiv: math.GT/0101148

Abstract

In this paper, we show that, for each non-trivial two bridge knot K and for each g 3, every genus g Heegaard splitting of the exterior E(K) of K is reducible.

Keywords
two bridge knot, Heegaard splitting
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M05
References
Forward citations
Publication
Received: 23 February 2001
Accepted: 5 June 2001
Published: 27 June 2001
Proposed: Cameron Gordon
Seconded: Joan Birman, Robion Kirby
Authors
Tsuyoshi Kobayashi
Department of Mathematics
Nara Women’s University
Kita-Uoya Nishimachi
Nara 630-8506
Japan